# SDR AALA970883

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE NR 5 ROLLER TRAY HAS INTERGRANULAR CORROSION BETWEEN STATIONS 879 AND 959.  REMOVED CORROSION PER SRM 51-21-02 VOL II THEN HEATED AND PAINTED REMAINING AREAS.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
